# SDR CALA2022122303474

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. R2 DOOR SILL FR 66 CORROSION AT FAST ENER HOLE IN PLATE UNDER GIRT BAR FITTING. INBD AND AFT OF GIRT BAR FITTING.  VISUAL INSPECTION, CORROSION NOTED OUT OF LIMITS IAW SRM 51-75-12.   REMOVED DOOR SILL IAW SRM 51-42-11/001.  LOCATED AND DRILLED AND NEW DOOR SILL IAW 51-41-11/001, INSTALLED  IAW SRM 51-42-11/001, RESTORED SURFACE PROTECTION.
